Pill Withdrawal Symptoms

Pill Withdrawal Symptoms | Find Out More Before Stop Your Medication

pill withdrawal symptomsIn the modern age, pill withdrawal symptoms are some of the fast rising medical problems in the community. While pain relief is a fundamental right that must be guaranteed, the rate of abuse of prescribed and non prescribed pills remain very high. The rate of medical prescription has sharply risen over the last two decades with 154% increment. However, rate of non prescription has also risen 56%. Though the rise of prescribed drugs is encouraging, many people soon start abusing the drugs prescribed to them. pill withdrawal symptomsEvery month about 5.3 million people abuse pain relievers and it is estimated to increase drastically with our modern age diet and life style. Another 2.0 and 1.3 millions abuse tranquilizers and stimulants respectively. Besides, 400 thousand more abuse sedatives. These figures are very large and worrisome because they point at the high number of people suffering from associated withdrawal syndrome.

Different Pill Withdrawal Symptoms
There are many possible pill withdrawal symptoms and each depends on the type of drug that was abused. However, it is very commonly reported that withdrawal from pain relievers results to chronic pain, migraines and back related problems. Others experience disturbed sleep and increased susceptibility to other diseases.

Most people report nervousness and volatile mood swings immediately after stop consuming the drugs. This is mainly caused by the body’s efforts to adjust itself without the help of the drugs. This can make some of the people unable to carry on with their daily activities or may looks different with respect their emotion and focus in handling their daily activities.

pill withdrawal symptomsMore people also report anxiety and extended depression periods. This is especially evident for tranquilizers and stimulant’s users. However, even pain relievers can still result to anxiety depending on the nature of abuse and length of time. Medical experts have also associated pill withdrawal to bleeding, stroke and maladaptive psychological consequences such as codependence on different medications.

Proactive Actions Can Be Done
When you decide to withdraw from drugs prescribed by your doctor, it is crucial to do it gradually with respect to time and dosage so that the body can get accustomed slowly without getting severe pill withdrawal syndromes. Experts advise that you should also seek alternative methods of supplying or strengthening the body to do what the drugs were assisting it to do. A good example is using the right diet and exercises. If the problem was extreme, it is important to go for a detox program. There are many non-profit organization providing their help to reduce the symptoms to those who need it.